# SDR ASAA0480033

- Difficulty date: January 26, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9957918524
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING INSPECTION, FOUND CABIN FLOOR PANEL FOR STATION 693-769 BETWEEN RBL 44 AND RBL 54 HAT CHANNEL ON UNDERSIDE IS CRACKED.  REPAIRED IAW MD80 SRM 51-70-5.  (M)
